# SDR CA021121007

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,174 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6114 · Propeller Hub Section
- Part: Setscrew
- Part number: B70192
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)   PROPELLER WAS REMOVED FOR A GREASE LEAK, WITH NO INDICATIONS OF LOOSE BLADES.  UPON DISASSEMBLY BLADE PRELOAD SET SCREW WAS FOUND CRACKED AND ONCE CLEANED THE TIPS FELL OFF OF NR 2.  BLADES WERE WITHIN THEIR BLADE PLAY LIMITS IN THE HUB PRIOR TO DISASSEMBLY. SEVERE WEAR WAS FOUND ON THE PRELOAD PLATES.   PROCEEDED TO CHECK NEW SET SCREWS FROM STOCK, AND 21 OUT OF 24 WERE FOUND CRACKED VIA VISUAL INSPECTION USING A 10X MAGNIFYING GLASS.  MANUFACTURER WAS NOTIFIED AND THEIR STOCK WAS CHECKED.
